# SDR SRAA960809

- Difficulty date: August 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N909SJ
- Make and model: Lkheed 382G
- Aircraft serial: 4763
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 66039
- Condition: Failed
- Location: Nr 1 Hyd Syst
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, NR 1 HYDRAULIC PUMP PRESSURE WENT TO O PSI WHEN RAISING MLG.  ACCOMPLISHED AIR TURNBACK, AIRCRAFT LANDED WITHOUT INCIDENT.  FOUND NR 1 HYD PUMP FAILED.  REPLACED PUMP AND FILTER, INSPECTED UTILITY SYSTEM MAIN AND DRAIN FILTERS, NO CONTAMINATION NOTED.  SYSTEM OPS CHECKED AND LEAK CHECKED PER MM CH 29-11-00.
